Andrej Dujella
Andrej Dujella
Department of Mathematics, Faculty of Science, University of Zagreb, Croatia
math.hr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A generalization of a theorem of Baker and Davenport
A Dujella, A Petho
Quarterly Journal of Mathematics 49 (195), 291-306, 1998
3141998
There are only finitely many Diophantine quintuples
A Dujella
Journal fur die Reine und Angewandte Mathematik 566, 183-214, 2004
2102004
Generalization of a problem of Diophantus
A Dujella
Acta Arithmetica 65 (1), 15-27, 1993
941993
Continued fractions and RSA with small secret exponent
A Dujella
Tatra Mt. Math. Publ. 29, 101-112, 2004
882004
An absolute bound for the size of Diophantine m-tuples
A Dujella
Journal of Number Theory 89 (1), 126-150, 2001
862001
The problem of the extension of a parametric family of Diophantine triples
A Dujella
Publ. Math. Debrecen 51 (3-4), 311-322, 1997
801997
Uvod u teoriju brojeva
A Dujella
PMF-Matematički odjel, Sveučilište u Zagrebu (skripta), 2009
79*2009
A proof of the Hoggatt-Bergum conjecture
A Dujella
Proceedings of the American Mathematical Society, 1999-2005, 1999
631999
On Diophantine quintuples
A Dujella
Acta Arithmetica 81, 69-79, 1997
631997
High rank elliptic curves with prescribed torsion
A Dujella
612009
What is ... a Diophantine m-tuple?
A Dujella
Notices of the American Mathematical Society 63 (7), 772-774, 2016
57*2016
On the size of Diophantine m-tuples
A Dujella
arXiv preprint math/0002088, 2000
562000
On the family of Diophantine triples {k - 1, k + 1, 16 k^3 - 4 k}
Y Bugeaud, A Dujella, M Mignotte
Glasgow Mathematical Journal 49 (2), 333-344, 2007
522007
Kriptografija
A Dujella, M Maretić
Priručnik za studente Prirodoslovno-matematičkog fakulteta, 2007
512007
Complete solution of a problem of Diophantus and Euler
A Dujella, C Fuchs
Journal of the London Mathematical Society 71 (1), 33-52, 2005
512005
Effective solution of the D(-1)-quadruple conjecture
A Dujella, A Filipin, C Fuchs
Acta Arithmetica 128, 319-338, 2007
502007
The problem of Diophantus and Davenport for Gaussian integer
A Dujella
Glasnik Matematicki 32, 1-10, 1997
471997
A family of quartic Thue inequalities
A Dujella, B Jadrijevic
Acta Arithmetica 111 (1), 61-76, 2004
422004
Complete solution of the polynomial version of a problem of Diophantus
A Dujella, C Fuchs
Journal of Number Theory 106 (2), 326-344, 2004
372004
Diophantine m-tuples and elliptic curves
A Dujella
Journal de théorie des nombres de Bordeaux 13 (1), 111-124, 2001
372001
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20